An Inventory Model for Time Varying Holding Cost and Weibull Distribution for Deterioration with Fully Backlogged Shortages
Journal Title: INTERNATIONAL JOURNAL OF MATHEMATICS TRENDS AND TECHNOLOGY - Year 2013, Vol 4, Issue 10
Abstract
To find optimum order quantity deterioration plays crucial role in inventory management therefore handling of deterioration is in highlight and attracted of many researchers. In this model Economic Production P roblem under time varying holding cost, demand is constant, price discount is offered for deteriorated items, deterioration rate is considered as Weibull distribution and shortages are permitted and kept fully backlogging. The model is supported by numer ical example
Authors and Affiliations
Sunil V. Kawale , Pravin B. Bansode
Multi-Agent Coalition Formation for Course Selection Strategies in E-Learning System
Multi Agent Systems are being used in a wide variety of applications, ranging from comparatively small systems for personal assistance, to open, complex, systems for industrial applications. In e-learning, Multi Agent Sy...
Strongly θgs-Closed Functions and Strongly θgs-Homeomorphism
The aim of this paper is to introduce and study of a new type of function called strongly θgs-closed function and new class of homeomorphism called strongly θgs-homeomorphism in topological spaces. Also, we obtain its ch...
Mathematical Modelling of Pulmonary and Extra-pulmonary Tuberculosis
Tuberculosis (TB) is a big public health problem in India. As per WHO TB-report 2011, India accounts for one fourth (approximately 26%) of the global TB incident cases. Each year nearly 20,00000 people in Indi...
Influence of Non-Selective Harvesting and Prey Reserve Capacity on Prey-Predator Dynamics
In the present paper, we have developed a simple two species prey-predator model in which the prey dispersal in a two patch environment, one is assumed to be a free hunting zone and the other is a reserved zone where hun...
Inextensible flows of curves in the equiform geometry of the simple isotropic space J[sub][/sub][sub]3[/sub][sup]( I )[/sup]
In this paper, evolution equations for inextensible flows of curves in the simple isotropic space are investigated and necessary and sufficient conditions for simple isotropic inextensible curve flow are expressed as a p...